Vol 2, No 1 (2013)

Table of Contents


Articles


A hybrid randomized algorithm for image compression

Farshid Mehrdoust Pages: 1-7

DOI: 10.14419/ijamr.v2i1.324

The homogeneneous balance method and its application to the Swift-Hohenberg equation

matin barandkam, Jafar Biazar Pages: 8-15

DOI: 10.14419/ijamr.v2i1.409

Piecewise Analytic Method (Solving Any Nonlinear Ordinary Differential Equation of 1st Order with Any Initial Condition)

Tamer Ahmed Abassy Pages: 16-39

DOI: 10.14419/ijamr.v2i1.427

Wrong papers in mathematics I. Paper by Cakoni F., Colton D., Monk P. in "Inverse Problems" and subsequent papers

Pavel Krutitskii Pages: 40-43

DOI: 10.14419/ijamr.v2i1.568

Homotopy perturbation method for biological species living together

Jafar Biazar, Zeinab Ayati, Masoome Partovi Pages: 44-48

DOI: 10.14419/ijamr.v2i1.451

Application of G'/G expansion method to two concert problems

Zeinab Ayati, Jafar Biazar Pages: 49-54

DOI: 10.14419/ijamr.v2i1.456

Exact parametric solutions for the first Painlevnonlinear ODE

Dimitrios Panayotounakos, Theodoros I Zarmpoutis, George Kosotogiannis Pages: 55-61

DOI: 10.14419/ijamr.v2i1.535

Solving the first Painleve equation using the Sinc-Galerkin method

Ali Salimi shamloo, Mehrnoosh Eskandarnezhad, Sedaghat Shahmorad Pages: 62-69

DOI: 10.14419/ijamr.v2i1.544

Homotopy Perturbation Method and Seventh-Order Boundary Value Problems

Fazle Mabood, Muhammad Idrees Pages: 70-75

DOI: 10.14419/ijamr.v2i1.563

Efficient computation of addition-subtraction chains using generalized continued Fractions

Amadou Tall, Ali Yassin Sanghare Pages: 76-83

DOI: 10.14419/ijamr.v2i1.553

An extension of the paper Cone metric spaces and fixed point theorems of contractive mappings

Anil Kumar Dubey, Rita Shukla, Ravi Prakash Dubey Pages: 84-90

DOI: 10.14419/ijamr.v2i1.596

A Monte Carlo approach to estimating the spectrum of large positive semidefinite matrices.

Roberto Ragona Pages: 91-98

DOI: 10.14419/ijamr.v2i1.602

The Bivariate Complete Fourth Power Exponential Distribution

Dalal Maturi Pages: 99-102

DOI: 10.14419/ijamr.v2i1.609

The disproof and fall of the Riemanns hypothesis by quadratic base: The correct variable distribution of prime numbers by the clear mathematics of the half-line values (Chan function) of prime numbers, This paper has been withdrawn

Vinoo Cameron Pages: 103-110

DOI: 10.14419/ijamr.v2i1.610

Prime number 19, the vedic zero and the fall of western mathematics by theorem

Vinoo Cameron Pages: 111-115

DOI: 10.14419/ijamr.v2i1.646

On the application of the multistage Laplace Adomian decomposition method to the chaotic Chen system

Saheed O. Ajibola, Olusola Tosin Kolebaje, Samuel O. Sedara Pages: 116-124

DOI: 10.14419/ijamr.v2i1.593

A short hand of Prime number distribution

Vinoo Cameron Pages: 125-127

DOI: 10.14419/ijamr.v2i1.688

Common fixed point of multifunctions theorems in Cone metric spaces

Anil Kumar Dubey, Ashutosh Narayan, Ravi Prakash Dubey Pages: 128-133

DOI: 10.14419/ijamr.v2i1.628

Design Feed Forward Neural network for solving two dimension singularly perturbed integro-differential and integral equation

Eman Ali Hussain, Nahdh S.M. Al_saif Pages: 134-139

DOI: 10.14419/ijamr.v2i1.665

Legendre Coefficients Method for Linear-Quadratic Optimal Control Problems by Using Genetic Algorithms

M. El-Kady, Nabila Elsawy Pages: 140-150

DOI: 10.14419/ijamr.v2i1.648

Cone Metric Spaces and Fixed Point Theorems of Generalized T-Zam

Anil Kumar Dubey, Rita Shukla, Ravi Prakash Dubey Pages: 151-156

DOI: 10.14419/ijamr.v2i1.650
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.